# SDR AWXA200601457

- Difficulty date: July 28, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 20,732 hours, 7,805 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D53472788209
- Condition: Corroded
- Location: Fuselage
- Part time: 20,732 hours, 7,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON CROSSBEAM LOCATED FS 68 + 3" + Y 1292 PASSENGER CABIN LT SIDE CROSS BEAM REPLACED LOCATED ON FS 68 AT FS 69 + Y 1292 PASSENGER CABIN LT SIDE IAW A319 SRM 51-72-11 AND FASTENER REMOVED AND REPLACED IAW SRM A319 51-42-11.
